# SDR SIMA200224001

- Difficulty date: August 23, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACT - FLT 3764 - EXIT LIGHT OVER FLIGHT ATTENDANT JUMP SEAT INOPERATIVE.  RECONNECTED CONNECTOR P465UP1, OPS CHECK GOOD IAW WM 33-50.  (M)
